# SDR FDEA202012183186

- Difficulty date: December 18, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 89,197 hours, 22,534 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 154EW2
- Part serial: EGN33074
- Condition: Making Metal
- Location: Engine
- Part time: 75,302 hours, 18,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PASSING 1000', 5 IN SUCCESSION LOUD BANGS WITH HEAVY SHUTTERS.  ENGINE INDICATIONS APPEARED NORMAL AND THERE WAS NO YAW ASSOCIATED WITH THE BANG/SHUTTERING.  DURING NR 2 ENGINE INLET AND EXHAUST INSPECTION FOUND LEFT HAND FAN STATOR AFT INNER SEGEMENT PANEL AT 11:00 POSITION BLEW OFF AND DEPARTED AIRCRAFT, LEFT T/R HALF DAMAGED AS WELL.  T/R DAMAGE IS A GOUGE ON INTERIOR WALL ABOUT 9:00 POSITION.  GOUGE IS APPROXIMATELY 6" LONG BY 5" WIDE AND INTO THE HONEY COMB STRUCTURE.   PICTURES OF DAMAGE ATTACHED.  REVERSER R & R ON SEPARATE WRITE UP.  WRI 78-30/0645.  CHECKED ECU 2A AND ECU 2B, NO CURRENT FAULTS AND NO FAULTS STORED IN FAULT REVIEW.  INSTALLED MISSING NR 2 FAN STATOR INNER AFT LINER SEGMENT REFERENCE MD-11 AMM 72-33-01-4-1.  R & R NR 2 ENGINE HMU, REF MM 73-21-01-4-1.  FAILED OPERATIONS CHECK.  TROUBLESHOOTING CONTINUES.  FOUND ROD ENDS WORN ON BOTH VSV ACTUATORS.  ALSO R & R, N1 SENSOR, N2 SENSOR, CIT SENSOR, STATOR CONTROL ALTERNATOR.  HMU, AND ECU, REF AMM MANUAL REFERENCES.  75-31-01-4-1,77-11-01-4, 77-11-02-4-1,73-21-11-4-1,73-21-21-4-1,73-21-01-4-1, AND 73-21-02-5-1.  RAN UP ENGINE TO 83 PERCENT PER JRH POWER ASSURANCE TEST NO FAULTS FOUND AC OK   FOR SERVICE.
